# SDR VNAA2015121300009

- Difficulty date: December 13, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 28,632 hours, 28,717 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY EXIT FLOOR LIGHTING STRIP WIRES PULLED LOOSE AT LAVATORY. MAINTENANCE INSPECTED AND FOUND LIGHTING STRIP CONTACT ENDS PULLED OUT. MAINTENANCE CRIMPED NEW CONTACT ENDS ON, SECURED LIGHT STRIP TO FLOOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
